BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Some analytical results about periodic orbits in the restricted three body problem with dissipation

Participants in the publication
Alessandro Margheri (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
Rafael Ortega (Author)
Carlota Rebelo (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2012-05-15

Where published
Celestial Mechanics and Dynamical Astronomy

Publication Identifiers

Publisher
Springer Science and Business Media LLC

Volume
113
Number
3

Number of pages
11
Starting page
279
Last page
290

Document Identifiers
DOI - https://doi.org/10.1007/s10569-012-9415-1
URL - http://dx.doi.org/10.1007/s10569-012-9415-1


Export

APA
Alessandro Margheri, Rafael Ortega, Carlota Rebelo, (2012). Some analytical results about periodic orbits in the restricted three body problem with dissipation. Celestial Mechanics and Dynamical Astronomy, 113, 279-290. http://dx.doi.org/10.1007/s10569-012-9415-1

IEEE
Alessandro Margheri, Rafael Ortega, Carlota Rebelo, "Some analytical results about periodic orbits in the restricted three body problem with dissipation" in Celestial Mechanics and Dynamical Astronomy, vol. 113, pp. 279-290, 2012. 10.1007/s10569-012-9415-1

BIBTEX
@article{48098, author = {Alessandro Margheri and Rafael Ortega and Carlota Rebelo}, title = {Some analytical results about periodic orbits in the restricted three body problem with dissipation}, journal = {Celestial Mechanics and Dynamical Astronomy}, year = 2012, pages = {279-290}, volume = 113 }